# SDR DALA2017072905905

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO DOOR FRAME PAN BS 427 BETWEEN BEAM 4 AND UPPER EDGE.  THE PAN WAS REPAIRED IAW SRM.
